# SDR QXEA200602712

- Difficulty date: October 16, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 6,794 hours, 6,253 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX FLIGHT NR 2307: ON TAKEOFF, GEAR WOULD NOT RETRACT.  MAINTENANCE CLEANED NOSE WHEEL CENTERING CAMS AND CENTERING ACTUATOR ROLLER IAW AMM 32-51-00 MCN 632344-01.  CHECKED SENSOR GAP.  OHMED CENTERING PROXIMITY SENSOR.  SENSOR READS 12.0 OHMS COMPARED TO NEW SENSOR AT 12.3 OHMS.  WITH AC ON JACKS, AND WOW SENSOR CHEATERS INSTALLED THE NOSE WHEEL STEERS FULL LEFT AND FULL RIGHT.  WHEN THE CHEATERS ARE REMOVED THE NOSE WHEEL RETURNS TO CENTER AND THE LANDING GEAR RETRACTS.  PERFORMED OPS CHECK OF THE LANDING GEAR SYSTEM IAW 32-32-00-710-801.  OPS CHECK GOOD.  NO PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
